# SDR SCNA202306121802

- Difficulty date: June 7, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N7901A
- Make and model: Boeing 737-8
- Aircraft serial: 32605
- Aircraft time: 48,408 hours, 23,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00191: CORROSION AFT CARGO BAY LH ZEE UPPER SURFACE, VARIOUS AREAS AT STA 727 TO 727G+10. - - - RESOLUTION:   REMOVED AND REPLACED AFT CARGO ZEE CHANNEL STA 727 TO 727G WITH NEW ITEM #BAC1496-337 #7075T62 LOT#5130352-1 IAW B737 SRM 53-00-53-2R-5 DRAWING NUMBER 146A7500.
